# SDR DALA1141949227

- Difficulty date: March 2, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59363603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 CORROSION AT FS 826-864 L29R.  REPAIRED PER ERA 490979-14 REV ORIG.
